# SDR DALA2021032501785

- Difficulty date: March 24, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 68,756 hours, 28,833 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Structure
- Condition: Scratched
- Location: Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 SCRATCH NOTED IN HOLE #8 DURING VISUAL INSP. SECTION OF STEP 26 OF ORIGINATING TASK CARD REF. AMDS CARD. CORRECTIVE ACTION: REPAIRED PER ERA 590589-14AD ORG. (1763481)
